# SDR SWAA2015102045124

- Difficulty date: October 16, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 44,804 hours, 26,095 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, FLAP ASYMMETRY NOTED ON INITIAL SELECTION OF FLAPS 5 AT 220 KNOTS ON DESCENT, LT FLAP TO 1/2, RT FLAP TO JUST OFF O MARK, APPROX 14000 LEFT TO EXTEND.  R & R NR 7 FLAP SKEW SENSOR IAW MM.
